Centre de Physique Théorique

Accueil > Équipes de recherche > Dynamique quantique et analyse spectrale > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
99 résultats
Article dans une revue
Benjamin Landon, Jane Panangaden, Annalisa Panati, Justine Zwicker
Reflection probabilities of one-dimensional Schrödinger operators and scattering theory
Annales Henri Poincaré, Springer Verlag, 2017, 18 (6), pp.2075-2085. 〈10.1007/s00023-016-0543-0〉
Article dans une revue
Patricia Gaitan, Hadjer Ouzzane
Stability result for two coefficients in a coupled hyperbolic-parabolic system
Journal of Inverse and Ill-posed Problems, De Gruyter, 2017, 25 (3), 〈10.1515/jiip-2015-0017〉
Communication dans un congrès
Michel Rouleux
Generalized Pareto optimum and semi-classical spinors
Integrable Systems and Quantum Symetries 25, IOP Conference series, Jun 2017, Prague, Czech Republic. Journal of Physics: Conference Series, 965 (1), pp.012034, 2018, 〈10.1088/1742-6596/965/1/012034〉
Article dans une revue
Philippe Briet, André Martinez
Estimates On The Molecular Dynamics For The Predissociation Process
Journal of Spectral Theory, European Mathematical Society, 2017, 7 (2), pp.487-517. 〈10.4171/JST/170〉
Pré-publication, Document de travail
Yavar Kian, Eric Soccorsi
Hölder stably determining the time-dependent electromagnetic potential of the Schrödinger equation
Chapitre d'ouvrage
Philippe Briet, Hiba Hammedi
Twisted waveguide with a Neumann window
Functional Analysis and Operator Theory for Quantum Physics : The Pavel Exner Anniversary Volume, European Mathematical Society, pp.161-175, 2017, EMS Series of Congress Reports, 978-3-03719-175-0. 〈10.4171/175-1/8〉
Pré-publication, Document de travail
Yavar Kian, Eric Soccorsi, Masahiro Yamamoto
Pré-publication, Document de travail
Y Kian, M Morancey, L Oksanen
Application of the boundary control method to partial data Borg-Levinson inverse spectral problem
Hanen Louati
Semi-classical quantization rules for a periodic orbit of hyperbolic type
Mathématiques générales [math.GM]. Université de Toulon, 2017. Français. 〈NNT : 2017TOUL0004〉
Pré-publication, Document de travail
Yavar Kian, Diomba Sambou, Eric Soccorsi
Logarithmic stability inequality in an inverse source problem for the heat equation on a waveguide
99 résultats